Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


RE:SKIN REACTION
May 9, 2004

In a message dated 5/7/2004 10:40:25 AM Central Daylight Time, webmaster@thebody.com writes: http://www.thebody.com/Forums/AIDS/SideEffects/Archive/Ear/Q156667.html I 'M TAKING, CRIXIVAN, EPIVIR ,RETROVIR VIRAL LOAD IS UNDECTECABLE FOR 6YRS,LAST CHECK UP CD4 WAS 562, I'M A SMOKER AND IN GOOD HEALTH. HAVE BEEN ON THESE DRUGS FOR 6YRS, THIS PROBLEM STARTED ABOUT A YEAR AND A HALF NOW. I CAN HAVE NO PROBLEM FOR A WHILE AND THEN ALL OF A SUDDEN IT FLARS UP AGAIN.

Response from Dr. Henry

Some of your question was cut off for some reason. Crixivan is associated with numerous skin problems (particulary very dry skin and nail deformities). The Retrovir and Epivir can also cause some problem though usually not on an off and on again pattern. I would recomment seeing an HIV experienced dermatologist (who I often fine very helpful) as well as discussing with your HIV specialist. KH



Previous
Can the medication come up positieve for Cocaine in urine?
Next
Metamucil??

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement